# SDR CWQR20130131004

- Difficulty date: December 31, 2012
- Submitted: February 5, 2013
- Operation: General aviation
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 4,646 hours
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Part number: P24032
- Part serial: 1512
- Condition: Out Of Tolerance
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  PERFORMED TASK 35-01-00-710. THIS TASK CHECKS THE ALITUDE IN WHICH THE PASSENGER MASKS WOULD DROP.   FOUND THE INSTALLED PRESSURE SWITCH OUT OF TOLERANCE.  A NEW SWITCH, SN 1512 WAS INSTALLED, THIS SWITCH WAS OUT OF TOLERANCE.  THIS UNIT WAS REJECTED AND RETURNED TO MFG.  THIS CONDITION HAS BEEN REPORTED TO MFG UNDER SDR 647964.
